# SDR HEEA071990

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,453 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244001
- Part serial: 2992
- Condition: Malfunctioned
- Location: Turn Rate
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RATE OF TURN NEEDLE TRAVELS FULL LEFT AND RIGHT IN HOVER.
